# SDR DXTA2013091605503

- Difficulty date: September 13, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 4,774 hours, 3,704 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Part time: 3,881 hours, 7,397 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU WAS RUNNING FOR LESS THAN 3 MINUTES, THERE WAS A LOUD BANG AND APU SHUTDOWN. SAW DARK SMOKE BILLOWING FROM APU INTAKE AND SHUT THE REST OF THE AIRCRAFT DOWN.  SMOKE DISSIPATED BUT STILL CONTINUED TO COME FROM THE INLET FOR FIFTEEN MINUTES.  FOUND OIL IN APU INLET. REMOVED APU.  INSTALLED REPAIRED APU. SERVICED WITH OIL.  REMOVED SOILED COALESCER SOCK. INSTALLED NEW SOCK. RAN APU FOR ONE HOUR. NO FOUL ODOR NOTED IN AIRCONDIONER SYSEM. LEAK CHECKED GOOD. OPS CHECKED GOOD IAW MM 49-10-00 AND 21-57-00.
